# SDR AALA20120229004

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500H STRINGER 26 LEFT STRINGER CLIP CRACKED.  REMOVED AND REPLACED CLIP PER AARD 51-10-05-1 AND EA B737-53-022092.
